Advertisement

Ukrainian Mathematical Journal

, Volume 31, Issue 2, pp 109–115 | Cite as

Tauberian theorems for Summation methods of abel type

  • V. I. Mel'nik
Article
  • 29 Downloads

Keywords

Tauberian Theorem Summation Method Abel Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. I. Mel'nik, “Inverse theorems for transformations of the Laplace type,” Ukr. Mat. Zh.,31, No. 1, 32–41 (1979).Google Scholar
  2. 2.
    G. Hardy, Divergent Series, Oxford Univ. Press.Google Scholar
  3. 3.
    V. I. Mel'nik, “Tauberian theorems for summation methods of Borel type,” Ukr. Mat. Zh.,30, No. 2, 176–184 (1978).Google Scholar
  4. 4.
    H. R. Pitt, Tauberian Theorems, Oxford Univ. Press, London (1958).Google Scholar
  5. 5.
    L. S. Bosanquet, “Note on the converse of Abel's theorem,” J. London Math. Soc.,19, 161–168 (1944).Google Scholar
  6. 6.
    G. G. Lorentz, “Tauberian theorems and Tauberian conditions,” Trans. Am. Math. Soc.,63, No. 2, 226–234 (1948).Google Scholar
  7. 7.
    D. Borwein and B. Watson, “A Tauberian theorem for Abel summability methods,” J. Reine Angew. Math.,285, 75–76 (1976).Google Scholar
  8. 8.
    M. S. Rangachari and Y. Sitaraman, “Tauberian theorems for logarithmic summability (L),” Tohoku Math. J.,16, No. 3, 257–269 (1964).Google Scholar
  9. 9.
    P. A. Jeyarajan, “A Tauberian theorem for the generalized Abel method of summability,” J. Indian Math. Soc.,36, 279–289 (1972).Google Scholar
  10. 10.
    V. Krishnan, “GapTauberian theorem for generalized Abel summability,” Math. Proc. Cambridge Phil. Soc.,78, No. 3, 497–500 (1975).Google Scholar
  11. 11.
    A. Jakimovski, “Some remarks on Tauberian theorems,” Q. J. Math. (2),9, No. 34, 114–132 (1958).Google Scholar
  12. 12.
    B. Kwee, “Tauberian theorem for the logarithmic method of summation,” Proc. Cambridge Phil. Soc.,63, No. 2, 401–405 (1967).Google Scholar
  13. 13.
    M. S. Rangachari, “On a generalization of the Laplace transform,” Compositio Math.,19, No. 3, 167–195 (1968).Google Scholar
  14. 14.
    G. F. Kangro, “The theory of summability of sequences and series,” in: Mathematical Analysis, Vol. 12 [in Russian], VINITI, Moscow (1974), pp. 5–70.Google Scholar
  15. 15.
    V. I. Mel'nik, “Singular points of power series,” Mat. Zametki,6, No. 3, 267–276 (1969).Google Scholar
  16. 16.
    I. I. Ogievetskii, “Some Tauberian theorems,” Usp. Mat. Nauk,19, No. 4, 189–196 (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • V. I. Mel'nik
    • 1
  1. 1.Kiev Pedagogic InstituteUSSR

Personalised recommendations